# SDR DALA2023082907013

- Difficulty date: August 27, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2939573) FWD CARGO BAY R/H ZEE CHANNEL HAS SEVERAL SPOTS OF CORROSION FROM STA 500B-500L. REMOVED AND REPLACED ZEE CHANNEL FROM STA 500B-500L USING ITEM # BAC1496-444 # 7075-T6 LOT # 5137340-2 IAW B 737 SRM 51-40-02-0G-0 AND DWG # 143A7501 REV B.
